# SDR IPXA11166192

- Difficulty date: April 11, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 11,382 hours, 7,181 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327083100000
- Condition: Chipped
- Location: Mdcc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, FLOOR PANEL 251PG IS CHIPPED.  FABRICATED MDCC FLOOR PANEL 251PG IAW EO NR A300-5320-40552-A.
